Rite Aid Maximum Strength Daytime/Nighttime Sinus Relief Caplets - 20 ct

In stock
SKU
0368600
$5.49
-
+

Usually ships in 1 business day

Warning Show Details

From the Manufacturer
Details

Item No. 0368600


Rite Aid Maximum Strength Fast Sinus Relief comes with both Daytime and Nighttime medicine for fast relief. Find relief of symptoms such as sneezing, runny nose, sinus pressure, and congestion. Comes in a pack of 20 caplets, 12 daytime caplets and 8 nighttime caplets. It has the same active ingredient as the national brand.
More Information
More Information
Product Name Rite Aid Maximum Strength Daytime/Nighttime Sinus Relief Caplets - 20 ct
Package Count 20
Container Type box
Disclaimer *This product is not manufactured or distributed by Reckitt Benckiser LLC, owner of the registered trademark Maximum Strength Mucinex SINUS-MAX Day & Night.
Country of Manufacture United States
Best For Congestion
Prop 65 No
Reviews
Write Your Own Review
You're reviewing:Rite Aid Maximum Strength Daytime/Nighttime Sinus Relief Caplets - 20 ct
Your Rating
Ingredients
Active ingredients (in each caplet) (Sinus Day) Acetaminophen 325 mg Guaifenesin 200 mg Phenylephrine HCI 5 mg Active ingredients (in each caplet) (Sinus Night) Acetaminophen 325 mg Diphenhydramine HCI 12.5 mg Phenylephrine HCI 5 mg
Safety

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash If skin reaction occurs, stop use and seek medical help right away.

WARNING: This product can expose you to chemicals including , which is known to the State of California to cause . For more information go to https://www.p65warnings.ca.gov.

Recommendations
!